URGENT - MAXALT and MUSCLE PAIN

evary at 19h35
18
Apr
2012
URGENT - MAXALT and MUSCLE PAIN

I'm a long term migraine sufferer (over 20 years) and have recently (about 2 months) been experiencing muscle and bone pain, especially in my arms and legs. I'm beginning to suspect it's long-term use of triptans, especially maxalt which I have been taking regularly now for over 8 years. Has anybody else experienced muscle pain when using Maxalt?

Any help would be GREATLY appreciated.

Thanks,
evary
calgary, canada
About
This topic belongs to the forum
  • Numbers of topics : 4087
  • Numbers of messages : 37993
  • Numbers of users : 1595
  • Numbers of points : 53
Similar topics
I am changing health insurance providers, and the new one has Maxalt in the formulary but not Maxalt MLT. I can request an exception, but was wondering if anyone here had tried both and what the difference is. I assume MLT just works faster since it is
Does anyone else have neck / shoulder pain that almost never goes away? The pain starts at the base of my skull then runs down my neck and across both my shoulders. Regardless of whether I have any other migraine symptoms or indeed a full on migraine,
My son was put on doxycycline (100 mg twice a day) as a possible treatment for his daily migraines by our neuro. His neuro had done studies on this type of treatment and had some positive results, but more in the new daily persistent headache area.
I have gained quite a bit of weight resently. I do not feel I have changed my diet much. I know I am eating a snack after dinner which I should not be doing but some of the "wrong" foods help my headaches. Just wondered if taking these meds
I received a letter from my drug insurance company stating they were no longer covering Maxalt along with some other migraine related drugs. It was to be effective April 1. I looked at my prescription and noticed I had a refill due between now and when
Forums from same category